Journal of Applied Mathematics and Physics

Vol.4 No.7(2016), Paper ID 68926, 5 pages

DOI:10.4236/jamp.2016.47137

 

Existence of Positive Periodic Solutions for a Time-Delay Biological Model

 

Binbin Wang, Hailiang Zhang

 

Department of Mathematics, Zhejiang Ocean University, Zhoushan, China
Department of Mathematics, Zhejiang Ocean University, Zhoushan, China

 

Copyright © 2016 Binbin Wang, Hailiang Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Wang, B. and Zhang, H. (2016) Existence of Positive Periodic Solutions for a Time-Delay Biological Model. Journal of Applied Mathematics and Physics, 4, 1300-1304. doi: 10.4236/jamp.2016.47137.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.